# SDR 99ZZZM130

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19099
- Engine: Pwa JT8D7B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 720 - NR 1 ENGINE HAD 1 QUICK LOUD BANG ON TRIP FROM DTW TO IND.  NOTICED OIL TEMP/PRESSURE WERE FINE.  WITH N1 MATCHED N2, FUEL FLOW AND EGT VERY HIGH.  ABOVE IDLE AND BELOW 70 PERCENT N1 ENGINE HAS VIBRATION.  SMOOTHES OUT ABOVE N1 BUT TEMPERATURE GETS TO RED LINE.  REMOVED AND REPLACED NR 1 ENGINE DUE TO TURBINE DAMAGE.  (M)
